Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Clear smelly slime on the groin area, makes skin reddish and stinging. What could it be?

Hello, I m a male , 59 years, caucasian I m having a problem with a clear and smelly slime that is on both sides of my crotch, If I bathe every day, it seems to stay away. but if I miss one day, it comes back. When present, it makes the skin turn red, and there can be a stinging sensation if left for too long. Any idea what this could be?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding your skin problem
I am dr Gaurav patel ,dermatologist and will answer your query.
It look like you have intertrigo
It is very common in hot ,humid area that tends to rub
You need to keep area dry and clean
Triple combination cream will help you ,but you need to consult dermatologist first as there is chance of fungal infection also.
There is nothing to worry.
I hope I answered your question.
Let me know if you have any further query.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor